MathSciNet Relay Station
MathSciNet bibliographic data
MR1128849 (93a:40010) 40H05 (46B45)
Móricz, F. Extensions of the spaces $c$ and $c\sb 0$ from single to double sequences. Acta Math. Hungar. 57 (1991), no. 1-2, 129–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement